Nilabja Guha

Nilabja Guha

Assistant Professor

College
College of Sciences
Department
Mathematical Science
Office
Southwick 310A
Links
Website

Research Interests

Bayesian Modeling, Inverse Problem, Uncertainty Quantification, Graphical Models, Scalable Modeling in High-Dimensional Data, Stochastic Approximation,
Random Measure, Small area Model, Deconvolution, Posterior Consistency, Risk
Assessment, Shape Restricted Regression

Education

  • Ph D: Statistics, (2014), University of Maryland Baltimore County - Baltimore, MD
    Dissertation/Thesis Title: Bayesian Estimation Under Shape Restriction and Some Deconvolution Problems
  • MS: Statistics , (2008), Indian Statistical Institute - Kolkata, India
    Supporting Area: Mathematical Statistics & Probability
  • BS: Statistics, (2006), Indian Statistical Institute - Kolkata, India

Selected Publications

  • Guha, N., Baladandayuthapani, V., Mallick, B.K. (2020). Quantile Graphical Models: Bayesian Approaches. Journal of Machine Learning Research, to appear.
  • Payne, R.D., Guha, N., Ding, Y., Mallick, B.K. (2019). A conditional density estimation partition model using logistic Gaussian processes. Biometrika.
  • Das, N., Ghosh, R.P., Guha, N., Bhattacharya, R., Mallick, B. (2019). Optimal Transport Based Tracking of Space Objects in Cylindrical Manifolds. The Journal of the Astronautical Sciences, 66(4) 582-606.
  • Cheung, S.W., Guha, N. (2019). Dynamic data-driven Bayesian GMsFEM. Journal of Computational and Applied Mathematics, 353 72-85.
  • Yang, K., Guha, N., Efendiev, Y., Mallick, B.K. (2017). Bayesian and variational Bayesian approaches for flows in heterogeneous random media. Journal of Computational Physics, 345 275–293.
  • Efendiev, Y., Leung, W.T., Cheung, S.W., Hoang, V.H., Mallick, B., Guha, N. (2017). Bayesian Multiscale Finite Element Methods. Modeling missing subgrid information probabilistically. International Journal for Multiscale Computational Engineering.
  • Guha, N., Tan, X. (2017). Multilevel approximate Bayesian approaches for flows in highly heterogeneous porous media and their applications. Journal of Computational and Applied Mathematics, 700.
  • Guha, N., Roy, A., Malinovsky, Y., Datta, G. (2016). An optimal shrinkage factor in prediction of ordered random effects. Statistica Sinica, 26(4) 1709.
  • Mallick, B.K., Yang, K., Guha, N., Efendiev, Y. (2016). Comment on article by Chkrebtii, Campbell, Calderhead, and Girolami [MR3577378]. Bayesian Analysis, 11(4) 1279.
  • Guha, N., Wu, X., Efendiev, Y., Jin, B., Mallick, B.K. (2015). A variational Bayesian approach for inverse problems with skew-t error distributions. Journal of Computational Physics, 377.
  • Guha, N. (2014). Bayesian Estimation Under Shape Restriction and Some Deconvolution Problems. ProQuest LLC, Ann Arbor, MI
  • Guha, N., Roy, I., Roy, A. (2013). Bayesian estimation of Huff curves. Electronic Journal of Statistics, 7 2794.
  • Guha, N., Roy, A., Kopylev, L., Fox, J., Spassova, M., White, P. (2013). Nonparametric Bayesian Methods for Benchmark Dose Estimation. Risk Analysis, (9) 1608.

Selected Presentations

  • Quantile Graphical Model: An Approximate Bayesian Approach - Joint Statistical Meeting, 2015 - Seattle
  • On the Estimation of Order Statistics Under Measurement Error - JPSM Conference, 2014 - College Park, MD
  • On the Estimation of Order Statistics Under Measurement Error - Indian International Statistical Organization Annual conference, 2013 - Chennai, India
  • On the Estimation of Order Statistics Under Measurement Error - 2012 Joint Statistical Meetings, 2012 - San Diego
  • Bayesian Estimation of Huff Curves - Annual probability and Statistics Day: UMBC, 2011